# SDR SWAA2023062972812

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 48,277 hours, 25,047 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LOWER LINER SUPPORT PAN CRACKED.<[01] REMOVED AND REPLACED AFT GALLEY SERVICE DOOR LOWER LINER SUPPORT PAN PER SIP.
